Artículos de revistas
A DISCRETIZATION SCHEME FOR AN ONE-DIMENSIONAL REACTION-DIFFUSION EQUATION WITH DELAY AND ITS DYNAMICS
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.23, n.3, p.1041-1060, 2009
TOLEDO, Maria do Carmo Pacheco de
OLIVA, Sergio Muniz
The goal of this paper is to present an approximation scheme for a reaction-diffusion equation with finite delay, which has been used as a model to study the evolution of a population with density distribution u, in such a way that the resulting finite dimensional ordinary differential system contains the same asymptotic dynamics as the reaction-diffusion equation.